[ { "catentry_id" : "102370", "Attributes" : { }, "offerPrice": "£6.25", "listPrice": "£5.79", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2768026.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/2768026.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2768026.jpg" } ]
Search

Calpol SixPlus Fastmelts 24 Fastmelts

Paracetamol. 6+ years. Pain & Fever Relief. MELT IN THE MOUTH. Contains 250 mg Paracetamol.

             £6.25
[ { "catentry_id":"102370", "status":"Available" } ]
In stock
Out of Stock
Size : 24 Fastmelts | Unit price : £0.26 per Fastmelts
This item is a pharmacy medicine and therefore we require you to complete a few questions.
[ { "catentry_id":"102370", "status":"Available" } ]


Paracetamol.

6+ years.

Pain & Fever Relief.

MELT IN THE MOUTH.

Contains 250 mg Paracetamol.

USES: Calpol Six Plus Fastmelts are strawberry flavoured tablets and will relieve pain and/or fever in many conditions including:
Cold and flu, headache, toothache, earache, post-immunisation fever, sore throat, other aches and pains.

Attachments (  (1-1 of 1)  )
User Manual

SKU:2768026

USES
Calpol Six Plus Fastmelts are strawberry flavoured tablets which relieve pain and lower temperature when there is a fever. They are most suitable for children from 6-12 years of age. To remove a tablet, use fingernail to break the foil along the dotted line before pressing out the tablet. Calpol Six Plus Fastmelts should be sucked gently until they melt on the tongue.
There is no need to take Calpol Six Plus Fastmelts with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed. Alternatively the tablet can be dispersed in a teaspoonful of water or milk.

DOSE: Up to 4 times a day if necessary.

DO NOT EXCEED THE STATED DOSE.

AGE: Children 6-12 years: DOSE: 1-2 tablets

AGE: Adults and children over 12 years: DOSE: 2-4 tablets

Leave at least 4 hours between doses. Do not give more than 4 doses in 24 hours. Do not give for more than 3 days without consulting a doctor. As with all medicines, if your child is currently taking any other medicines, consult your doctor or pharmacist before giving this product.
If symptoms persist consult your doctor.

CONTAINS PARACETAMOL
Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Storage
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Each orodispersible tablet contains 250mg Paracetamol
Also contains: Aspartame (E951).
See leaflet for further information.

Standard delivery

Free on orders over £35
£3.95 for orders up to £35
Delivered within 3 to 5 days

Next day delivery

£5.99
Delivered next working day on orders placed by 4pm
Delivered the following day if orders placed after 4pm
Excludes Fridays, Saturdays and Sundays

Click & collect

Free on all orders
Delivered next working day on orders placed before 3pm (Monday to Thursday)
Orders placed on Friday to Sunday will be delivered on the following Tuesday
Exclusions apply to find out more about our Click & Collect service click here

NHS prescriptions

Free delivery for NHS prescription medicines sent by Royal Mail Signed service
Please note normal delivery charges will apply for non-prescription items in the same basket
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail Signed service can take 3-5 working days

Private prescriptions

Free delivery for private prescription medicines sent by Royal Mail Special Delivery
Please note all private prescription items have a minimum order value of £7.00
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail can take 3-5 working days

Returns

If you're not completely satisfied with your order, you can return it to us within 14 days
Find out more about our returns policy and exclusions click here

  • Click and Collect (FREE) Orders after Thursday 3pm - Sunday will be delivered on the following Tuesday
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.

If you have specific information or communication support needs, please let us know in advance and we will do our best to meet these needs. LloydsPharmacy Online website is owned and provided by Lloyds Pharmacy Limited a Company incorporated in England and Wales under company number 758153. Our VAT Number is 222516987.

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In Sign Out